# SDR CA071029004

- Difficulty date: August 9, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 16,234 hours
- Engine: Allsn 250C20R2
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Condition: Cracked
- Location: M/R Transmission
- Component: Transmission
- Component part number: 206040004101
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL FOUND ON TRANSMISSION DECK AFTER BRIEF DAILY INSPECTION, OIL LEAK FOUND FROM THE BOTTOM OF THE TRANSMISSION.  UPON FURTHER INVESTIGATION TRANSMISSION REMOVED AND BOTTOM CASING FOUND TO BE CRACKED AT LOWER MAST SUPPORT BRG. (TC NR 20071029004)
